MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L M BOLT; ICP MICRSOSENSORS - CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE 1L M BOLT; ICP MICRSOSENSORS - CERELINK
Catalog Number 826851
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The cerelink sensor was not returned for evaluation (as per customer, product not available) and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
A physician reported a cerelink sensor (b)(6) was implanted and working appropriately.After returning from computed tomography (ct) scan the nurse plugged in the microsensor and zeroed the microsensor while it was in the head.The zero button for the microsensor in the cerelink monitor allowed zeroing even though the sensor was implanted.Due to the issue, the sensor was removed and replaced.The patient was discharged, and intracranial pressure (icp) measuring is no longer needed.Clinical questionnaire: monitor used and serial number: cerelink (b)(6).Sensor information: a.Kit used: (b)(6).D.Implant location: parenchyma.Was the integra/codman icp monitor connected to a patient monitor (yes/no): yes.A.If yes, provide patient monitor make & model: philips.Was the patient lead always connected (yes/no): yes.Description of the failure including: provider had placed a cerelink microsensor prior.The microsensor was zeroed and working appropriately.After returning from ct the nurse plugged in the microsensor and zeroed the microsensor while it was implanted.The zero button (for the microsensor) was made available even though it was implanted and pressure was being applied to the sensor by the icp.

Brand Name
CERELINK ICP PROBE 1L M BOLT
Common Device Name
ICP MICRSOSENSORS - CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21357510
Report Number3013886523-2025-00032
Device Sequence Number20952788
Product Code GWM
UDI-Device Identifier10381780520689
UDI-Public10381780520689
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826851
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Initial Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERELINK ICP EXT CABLE (B)(6).; PHILIPS MONITOR.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown